Hyers–Ulam stability of delay differential equations of first order
Jinghao Huang and
Yongjin Li
Mathematische Nachrichten, 2016, vol. 289, issue 1, 60-66
Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1002/mana.v289.1 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:289:y:2016:i:1:p:60-66
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X
Access Statistics for this article
Mathematische Nachrichten is currently edited by Robert Denk
More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().